# SDR CA050513001

- Difficulty date: May 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 15,730 hours
- Engine: Pwa PT6A27
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing
- Part time: 15,729 hours, 20,332 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF A REPAIR DOUBLER INBOARD OF THE RT NACELLE AS PER RD6-57-618 IT WAS FOUND THAT 3 AREAS OF DISBOND HAD OCCURRED BETWEEN THE UPPER WING SKIN AND THE CORRUGATION . AS PER INSTRUCTIONS IN THE REPAIR DEFINITION THE MANUFACTURE WAS CONTACTED AND A REPAIR TO THE DISBOND IS BEING DEVELOPED.
